Optimal capital allocations to interdependent actuarial risks

Sección: Artículos
Título: Optimal capital allocations to interdependent actuarial risks / Yinping You, Xiaohu LiAutor: You, Yinping
Notas: Sumario: This paper further studies the capital allocation concerning mutually interdependent random risks. In the context of exchangeable random risks, we establish that risk-averse insurers incline to evenly distribute the total capital among multiple risks. For risk-averse insurers with decreasing convex loss functions, we prove that more capital should be allocated to the risk with the larger reversed hazard rate when risks are coupled by an Archimedean copula. Also, sufficient conditions are developed to exclude the worst capital allocations for random risks with some specific Archimedean copulas.Registros relacionados: En: Insurance : mathematics and economics. - Oxford : Elsevier, 1990- = ISSN 0167-6687. - 07/07/2014 Volumen 57 Número 1 - julio 2014 Otras clasificaciones: 6
Referencias externas:
Ver detalle del número